# SDR 00FDEA00237

- Difficulty date: April 12, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1514405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1088,  REMOVED AND REPLACED CRACKED INTERCOSTAL AT BS 358, LBL 67,  WL 216.   **  S/D  **  R&R PART PER IAW FEDEX SRM 51-40-2, 51-30-2,  51-10-2 & 51-30-6.
